# SDR DHL2005741596

- Difficulty date: May 12, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 560 STR 28R IS CORRODED.  CORRODED BEYOND LIMITS.  CUT OUT SECTION OF STR 28R FROM BS 550 TO 570 20 IN IAW B727 SRM 53-10-3 FIG 1.  FABRICATED STRINGER SECTION FROM BAC 1498-147 SIZE 20 IN PO 4112 AND SPLICE FROM BAC 1498-131 SIZE 13.875 PO22374 IAW B727 SRM 53-10-3 FIG 1 STR 4 DETAIL 1.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED STRINGER REPAIR AT BS 550 STR 28R IAW B727 SRM 53-10-3 FIG 1.FD
